REAL

Items where Author is "Grinshpun, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Grinshpun, A. and Sárközy, Gábor (2016) Monochromatic bounded degree subgraph partitions. DISCRETE MATHEMATICS, 339 (1). pp. 46-53. ISSN 0012-365X

Fox, Jacob and Grinshpun, A. and Pach, János (2015) The Erdos-Hajnal conjecture for rainbow triangles. JOURNAL OF COMBINATORIAL THEORY SERIES B, 111. pp. 75-125. ISSN 0095-8956

This list was generated on Fri Apr 4 16:38:16 2025 CEST.